# SDR UIEA2018041100687

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,537 hours, 15,963 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE RT ENG FIRE LOOP. ACCOMPLISHED ENGINE FIRE DETECTION SYSTEM OPS TEST IAW AMM 26-11-00 NO FAULTS NOTED AT THIS TIME.
